Kuziak, Dorota and Peterin, Iztok and Yero, Ismael Gonzalez - Efficient open domination in graph products

dmtcs:1267 - Discrete Mathematics & Theoretical Computer Science, March 1, 2014, Vol. 16 no. 1
Efficient open domination in graph products

Authors: Kuziak, Dorota and Peterin, Iztok and Yero, Ismael Gonzalez

A graph G is an efficient open domination graph if there exists a subset D of V(G) for which the open neighborhoods centered in vertices of D form a partition of V(G). We completely describe efficient open domination graphs among lexicographic, strong, and disjunctive products of graphs. For the Cartesian product we give a characterization when one factor is K2.


Source : oai:HAL:hal-01179224v1
Volume: Vol. 16 no. 1
Section: Graph Theory
Published on: March 1, 2014
Submitted on: October 9, 2013
Keywords: Graph Products, Domination,Discrete Mathematics, Graph Theory,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 59 times.
This article's PDF has been downloaded 143 times.